Open Access Open Access  Restricted Access Subscription or Fee Access

What happens if the neighbor’s medication is used? Accidental intoxication due to fentanyl transdermal patch

Hande Gurbuz Aytuluk, MD

Abstract


-

Full Text:

PDF

References


FDA issues updated safety warning regarding the inappropriate use of fentanyl transdermal (DURAGESIC) patches: Available at: https://www.bcbsil.com/provider/pdf/pdp_updates_fda_0208.pdf.

Weaver JM: Multiple risks for patients using the transdermal fentanyl patch. Anesth Prog. 2014; 61(1): 1-2. 3. Coopman V, Cordonnier J, Pien K, et al.: LC–MS/MS analysis of fentanyl and norfentanyl in a fatality due to application of multiple Durogesic® transdermal therapeutic systems. Forensic Sci Int. 2007; 169(2-3): 223–227.

Voigt I: Fatal Overdose due to Confusion of a Transdermal Fentanyl Delivery System. Case Rep Crit Care. 2013; 154143.

Bakovic M, Nestic M, Mayer D: Death by band-aid: Fatal misuse of transdermal fentanyl patch. Int J Legal Med. 2015; 129(6): 1247–1252.




DOI: http://dx.doi.org/10.5055/jom.2019.0490

Refbacks

  • There are currently no refbacks.
This site uses cookies to maintain session information critical to the user's experience and environment on this system. Click "Accept Cookies" to continue.
For more details please visit our privacy statement at: Privacy & GDPR